# SDR VNAA2023103111101

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 16,124 hours, 14,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD CARGO DOOR CAUTION MSG AT 7000 INTERMINTENTLY / INTERROGATED MDC FOUND PX16 SENSOR CLOSE TO UPPER RIGGING TOLERANCE. ADJUSTED PX16 TO CENTER OF RIG TOLERANCE BY PERFORMING ADJUSTMENT OF PX16 SENSOR IAW CRJ900 AMM 52-70-12-820-801-A04. HEALTH AND OPS CHECK GOOD.
